Alert archive / Missouri / Tornado Warnings in 2019

Tornado Warning 63, NWS Springfield, MO

May 21, 2019Wright County, Missouri

NWS Springfield, MO issued this tornado warning at May 21, 2019, 3:18 PM CDT for Wright County, Missouri. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2019, 3:18 PM CDT (20:18 UTC)
Expired
May 21, 2019, 3:45 PM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Wright County, MO

The radar

The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 3:19 PM CDTTORNADO1 Ne Mansfield, MOPOWER LINES DOWN NORTH OF MANSFIELD, MO. TIME BASED ON RADAR ESTIMATE.
May 21, 3:30 PM CDTTORNADOHartville, MOTREES DOWN AND DAMAGE TO BUILDINGS.
May 21, 3:40 PM CDTTORNADO2 W Manes, MOENDING POINT FOR MANSFIELD/HARTVILLE TORNADO. EF-1 TORNADO WITH PEAK WINDS OF 110 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 11:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

775 
WFUS53 KSGF 212018
TORSGF
MOC229-212045-
/O.NEW.KSGF.TO.W.0063.190521T2018Z-190521T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
318 PM CDT Tue May 21 2019

The National Weather Service in Springfield has issued a

* Tornado Warning for...
  Central Wright County in southwestern Missouri...

* Until 345 PM CDT.
    
* At 318 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Mansfield, or 12 miles north of Ava, moving
  northeast at 50 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Mansfield...                      Hartville...
  Graff...                          Odin...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3708 9269 3717 9268 3744 9254 3732 9225
      3706 9263 3707 9265
TIME...MOT...LOC 2018Z 222DEG 43KT 3712 9262 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Perez
3 follow-up statements
042 
WWUS53 KSGF 212025
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
325 PM CDT Tue May 21 2019

MOC229-212045-
/O.CON.KSGF.TO.W.0063.000000T0000Z-190521T2045Z/
Wright MO-
325 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL
WRIGHT COUNTY...
    
At 324 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Hartville, or 16 miles west of Mountain Grove,
moving northeast at 50 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hartville...                      Graff...
Odin...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3744 9254 3732 9225 3712 9254 3719 9267
TIME...MOT...LOC 2024Z 222DEG 43KT 3718 9255 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

Perez
746 
WWUS53 KSGF 212029
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
329 PM CDT Tue May 21 2019

MOC229-212045-
/O.CON.KSGF.TO.W.0063.000000T0000Z-190521T2045Z/
Wright MO-
329 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL
WRIGHT COUNTY...
    
At 328 PM CDT, a confirmed tornado was located over Hartville, or 17 
miles northwest of Mountain Grove, moving northeast at 50 mph. At 
319 PM CDT there was a report of a tornado on the ground north of 
Mansfield.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Public confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hartville...                      Graff...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3744 9254 3732 9225 3719 9253 3723 9261
TIME...MOT...LOC 2028Z 212DEG 42KT 3724 9254 

TORNADO...OBSERVED
HAIL...1.75IN

$$

Perez
701 
WWUS53 KSGF 212034 RRA
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
334 PM CDT Tue May 21 2019

MOC229-212045-
/O.CON.KSGF.TO.W.0063.000000T0000Z-190521T2045Z/
Wright MO-
334 PM CDT Tue May 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL
WRIGHT COUNTY...
    
At 334 PM CDT, a confirmed tornado was located near Hartville, or 16
miles northwest of Mountain Grove, moving northeast at 50 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Public confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Graff...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3744 9254 3732 9225 3723 9245 3730 9259
TIME...MOT...LOC 2034Z 222DEG 43KT 3730 9248 

TORNADO...OBSERVED
HAIL...1.75IN

$$

Perez

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 21, 2:26 PM CDT, 52 minutes earlier.

Area forecast discussion, May 21, 2:26 PM CDT, 52 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
226 PM CDT Tue May 21 2019

.SYNOPSIS...
Issued at 226 PM CDT Tue May 21 2019

Several line segments continue to lift north over the forecast
area early this afternoon from Arkansas. Warm front has lifted
to around the MO/AR border or slightly into southern MO. 0-3km
bulk shear was very strong at 60+ kts out of the southwest. We've
had a couple of line segments that have developed pretty decent
mesovorts over the past hour. With suface based cape values
increasing over far southern Missouri in our eastern CWA over the
past hour, will likely see the tornado risk begin to increase over
south central MO for the remainder of the afternoon into the early
evening. Repeated rounds of heavy rain was causing flooding/flash
flooding to continue over the area and flooding will likely
continue into tonight.

Unsettled conditions will likely persist through the weekend and
our main forecast focus will be with convection through the
holiday weekend.

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 226 PM CDT Tue May 21 2019

For this afternoon and evening, we have a flash flood and tornado
watch out through 7 pm, with the main tornado risk over south
central MO where surface based CAPES have been increasing since
around 1 pm. Several line segments will work their way through the
eastern half of the CWA through the early evening. The strongest
storms will be capable of producing large hail, damaging wind
gusts and tornadoes, especially southeast of the interstate 44
corridor over south central MO. Thunderstorms should end by mid to
late evening. Most of Wednesday should be dry, but could start to
see some additional convection develop by late Wedneday into
Wednesday night.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 226 PM CDT Tue May 21 2019

Expecting most of the Wednesday night into Thursday convection to
mainly be elevated with large hail as the main severe weather
risk, and that would be mainly northwest of the forecast area into
west central Missouri and southeast Kansas.

We will remain in southwest flow aloft, with another low over the
Rockies lifting northeast and upper ridge positioned over the
southeast, into our southeast CWA. This will keep the main storm
track to the northwest and over our northwestern CWA through the
later part of the week, however some shortwave energy should
flatten the ridge and bring better thunderstorm chances to more of
our CWA over the weekend. The main upper low will likely not move
into the area until the middle of next week, so unsettled
conditions will likely remain in place over the area out ahead of
the low until it can move through.

Highs through the period will likely reach the mid to upper 80s
outside of any convection. Convection could hold back highs to the
70s to low 80s and this will mainly be over the northwestern CWA.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1207 PM CDT Tue May 21 2019

A couple of line segments of convection were pushing across the
forecast area early this afternoon. The first one has pushed
through SGF within the past hour. The second has pushed through
JLN and was shifting towards SGF by 18z and will linger for an
hour or two. Convection for BBG will be slightly later more likely
between 19z-22z. IFR conditions are expected during the most
intense convection with variable winds of 20 to 40 kts. Outside of
the convection, generally MVFR to VFR conditions and a southerly
wind at 15 to 25 kts.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 7 PM CDT this evening for MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...Flash Flood Watch until 7 PM CDT this evening for KSZ073-097-101.

&&

SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Lindenberg
Hazardous weather outlook, May 21, 12:39 PM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1239 PM CDT Tue May 21 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221745-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1239 PM CDT Tue May 21 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated flooding risk.
  Elevated lightning risk.
  Elevated non thunderstorm wind risk.

DISCUSSION...

  A line of thunderstorms will push across the Missouri Ozarks
  this afternoon. The strongest storms will likely be over south
  central Missouri, closer to a warm front over far southern
  Missouri. Some severe weather will be possible over south
  central Missouri with damaging wind gusts over 60 mph, large
  hail to the size of quarters and isolated tornadoes can't be
  ruled out either.

  Torrential rain will accompany the storms and will fall on
  already saturated ground from last nights rainfall. This will
  likely runoff as flooding.

  Wind gusts outside of the thunderstorms may gust over 30 mph at
  times this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

  Intermittent storm activity is expected from Wednesday night
  through the coming holiday weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  locations over south central Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Lindenberg

In the hours before

Local storm report, May 21, 2:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TORNADO          1 N NORTHVIEW           37.30N 93.00W
05/21/2019                   WEBSTER            MO   AMATEUR RADIO

            TORNADO AT MILE MARKER 92.8 ON I44. 18
            WHEELER ON ITS SIDE. DAMAGE AT THE OLD
            ANIMAL PARADISE.

&&

TEO
Local storm report, May 21, 2:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
254 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TORNADO          1 N NORTHVIEW           37.30N 93.00W
05/21/2019                   WEBSTER            MO   AMATEUR RADIO

            CORRECTS PREVIOUS TORNADO REPORT FROM 1 N
            NORTHVIEW TIME. TORNADO AT MILE MARKER 92.8
            ON I44. 18 WHEELER ON ITS SIDE. DAMAGE AT
            THE OLD ANIMAL PARADISE.

&&

TEO
Local storm report, May 21, 2:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
259 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     1 S BASSVILLE           37.33N 93.13W
05/21/2019                   GREENE             MO   FIRE DEPT/RESCUE

            15 INCH TREE IN ROAD WAY ON HWY 125.

&&

TEO
Local storm report, May 21, 3:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TORNADO          2 NW AVA                36.97N 92.69W
05/21/2019                   DOUGLAS            MO   PUBLIC

            TORNADO ON THE GROUND NW OF AVA, MO TREE
            LIMBS AND A UPROOTED TREE.

&&

TEO
Local storm report, May 21, 3:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     FLASH FLOOD      3 NE BATTLEFIELD        37.16N 93.35W
05/21/2019                   GREENE             MO   PUBLIC

            FAST MOVING WATER IN A RESIDENTIAL AREA.

&&

TEO
Local storm report, May 21, 3:18 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     FLASH FLOOD      2 W FAIR GROVE          37.39N 93.18W
05/21/2019                   GREENE             MO   EMERGENCY MNGR

            WATER OVER ROADWAYS AND BARRIERS REQUESTED
            AT FR 199 TO SUNSET AND FR 199 TO 193 IN
            FAIR GROVE.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:23 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster52 min
May 20, 7:42 PM CDTFlash Flood WarningSGFBarton, Jasper6 hr
May 20, 7:52 PM CDTTornado WarningSGFPolk23 min
May 20, 8:00 PM CDTRiver Flood WarningSGFCedar28 days
May 20, 8:00 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede45 min
May 20, 8:15 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon60 min
May 20, 8:16 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Miller, Polk19 min
May 20, 8:18 PM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Vernon6 hr
May 20, 8:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, St. Clair63 min
May 20, 9:08 PM CDTRiver Flood WarningSGFPulaski58 hr
May 20, 9:14 PM CDTSevere Thunderstorm WarningSGFJasper, Newton46 min
May 20, 9:26 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
May 20, 9:31 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk59 min
May 20, 9:35 PM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon5 hr
May 20, 9:40 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence65 min
May 20, 10:09 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Polk51 min
May 20, 10:14 PM CDTFlash Flood WarningSGFBarry, Dade, Jasper, Lawrence, McDonald, Newton5 hr
May 20, 10:35 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster40 min
May 20, 10:54 PM CDTFlash Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 4 more4 hr
May 20, 11:01 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster44 min
May 20, 11:24 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski, Texas, Wright35 min
May 20, 11:37 PM CDTFlash Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more3 hr
May 20, 11:52 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Texas, Wright38 min
May 21, 12:04 AM CDTFlash Flood WarningSGFCamden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more3 hr
May 21, 12:14 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald46 min
May 21, 12:28 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas, Wright62 min
May 21, 1:11 AM CDTFlash Flood WarningSGFDent, Phelps, Pulaski, Shannon, Texas2 hr
May 21, 1:53 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more33 hr
May 21, 2:21 AM CDTFlash Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more4 hr
May 21, 2:45 AM CDTTornado WarningSGFHowell, Ozark20 min
May 21, 2:50 AM CDTAreal Flood WarningSGFBarry, Christian, Lawrence, McDonald, Newton, Stone and 1 more32 hr
May 21, 3:18 AM CDTAreal Flood WarningSGFBenton, Camden, Christian, Dallas, Greene, Hickory and 3 more17 hr
May 21, 3:25 AM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more10 hr
May 21, 4:41 AM CDTRiver Flood WarningSGFPhelps4 days
May 21, 4:46 AM CDTRiver Flood WarningSGFPulaski27 hr
May 21, 5:53 AM CDTAreal Flood WarningSGFChristian, Dent, Douglas, Howell, Oregon, Ozark and 4 more29 hr
May 21, 7:37 AM CDTRiver Flood WarningSGFJasper, Newton67 hr
May 21, 8:05 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton55 min
May 21, 9:34 AM CDTRiver Flood WarningSGFMcDonald48 hr
May 21, 9:54 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 21, 10:25 AM CDTRiver Flood WarningSGFShannon10 hr
May 21, 10:32 AM CDTRiver Flood WarningSGFStone53 hr
May 21, 10:43 AM CDTSpecial Weather StatementSGFMcDonald32 min
May 21, 11:25 AM CDTSpecial Weather StatementSGFBarry35 min
May 21, 11:43 AM CDTSevere Thunderstorm WarningSGFBarry47 min
May 21, 12:05 PM CDTFlash Flood WarningSGFBarry6 hr
May 21, 12:25 PM CDTSpecial Weather StatementSGFGreene50 min
May 21, 12:59 PM CDTSevere Thunderstorm WarningSGFGreene, Webster31 min
May 21, 1:06 PM CDTTornado WarningSGFDallas, Greene, Webster24 min
May 21, 1:15 PM CDTFlash Flood WarningSGFGreene5 hr
May 21, 1:20 PM CDTAreal Flood WarningSGFCamden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more21 hr
May 21, 1:22 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster38 min
May 21, 1:35 PM CDTTornado WarningSGFStone25 min
May 21, 1:57 PM CDTSevere Thunderstorm WarningSGFChristian, Stone33 min
May 21, 2:13 PM CDTFlash Flood WarningSGFDallas, Greene, Polk4 hr
May 21, 2:24 PM CDTSpecial Weather StatementSGFWebster36 min
May 21, 2:41 PM CDTSevere Thunderstorm WarningSGFGreene, Webster49 min
May 21, 2:44 PM CDTTornado WarningSGFWebster31 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney43 min
May 21, 2:56 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright49 min
May 21, 3:02 PM CDTTornado WarningSGFDouglas, Wright28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningSGFLaclede37 min
May 21, 3:22 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark38 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright37 min
May 21, 3:25 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Webster4 hr
May 21, 3:28 PM CDTSevere Thunderstorm WarningSGFOzark32 min
May 21, 3:31 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski29 min
May 21, 3:38 PM CDTTornado Warning Tornado observedSGFLaclede, Texas, Wright37 min
May 21, 3:50 PM CDTTornado WarningSGFHowell, Ozark25 min
May 21, 3:53 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski52 min
May 21, 4:02 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas43 min
May 21, 4:10 PM CDTSevere Thunderstorm WarningSGFHowell, Texas35 min
May 21, 4:17 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps43 min
May 21, 4:24 PM CDTTornado Warning Tornado observedSGFDent, Phelps36 min
May 21, 4:41 PM CDTSevere Thunderstorm WarningSGFDent, Oregon, Shannon49 min
May 21, 5:33 PM CDTSpecial Weather StatementSGFOregon, Shannon27 min

Nearby

Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.